# SDR CA080402018

- Difficulty date: March 17, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 20,378 hours
- Engine: Pwa PT6A67B
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Condition: Misrigged
- Location: Propellor
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

TAKEOFF WAS ABORTED WHEN THE ENGINE WOULD NOT PRODUCE FULL POWER.  INVESTIGATION REVEALED IMPROPER RIGGING OF THE PROP GOVERNOR.
